# SDR JJBA20220523038

- Difficulty date: May 23, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 45,073 hours, 28,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: BA50933901
- Part serial: C02495
- Condition: Inoperative
- Part time: 3,642 hours, 3,278 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL BATTERY 1 EMERGENCY LIGHTS ARE INOPERATIVE. TESTED BATTERY 1. BATTERY VOLTAGE WITHIN LIMITS. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY AND CHARGER #1. OPS CHECK SAT
